# SDR SOKF20141019007

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N520TA
- Make and model: Airbus A319-132
- Aircraft serial: 3248
- Aircraft time: 26,126 hours, 10,257 cycles
- Engine: Iae V2524A5
- Engine time: 26,126 hours, 10,253 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, SMOKE ODOR WAS FELT VERY STRONG IN THE COCKPIT, ALSO STRONG NOISE & FELT VIBRATION LT SIDE ACFT.  DEVIATION & EMER DESCENT WAS DONE.  PERFORMED INSPECTION IAW TSM 05-50-00-810-831-A, COS REPORTING SHEET WAS FILLED UP & FOUND ONE OF THE CAUSES TO BE TYPE 6 PACK 1.  PERFORMED TSM 21-00-00-810-801-A & FOUND THE ACM ON PACK 1 DAMAGED.  PACK 1 ENTERED UNDER DEFERRED DEFECT.  THE ACFT WAS RETURNED TO NORMAL OPERATION.
